| Model Number |
VLOCM0014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open total knee procedure, while in the skin at closing, the thread was broken.Another suture was used to complete the case and resolve the issue.There was no patient injury.